Toxic Erythema (Drug Reaction)

Toxic Erythema (Drug Reaction)

C017/5723 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.0MB

Downloadable file size: 5.1MB

Price image Pricing

Please login to use the price calculator


Credit: BIOPHOTO ASSOCIATES/SCIENCE PHOTO LIBRARY

Caption: The most frequent clinical appearance of toxic erythema, a drug reaction, is of a red macular rash which becomes papular, the individual lesions becoming confluent to form a widespread blotchiness with surface desquamation.

Release details: Model release not required. Property release not required.

Keywords: abnormal, allergic reaction, blotches, blotchiness, blotchy, chest, child, clinical, clinical pathology, condition, cutaneous, cutaneous condition, dermal, dermatopathology, diagnosis, diagnostic, disorder, drug rash, drug reaction, epidermus, erythema, gross pathology, macular rash, medical, pathology, rash, science, skin, skin condition, skin disease, skin disorder, skin rash, toxic erythema, unhealthy

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.